# SDR AWXA200300372

- Difficulty date: April 3, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM SUPPORT ANGLE BS 405, RBL 26-47.  MAINTENANCE REMOVED DAMAGED FLOORBEAM SUPPORT ANGLE BS 405, RBL 26-47; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG 3-4.
